EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT, HEART-VALVE
Back to Search Results |
| Model Number |
7300TFX |
| Medical Device Problem Codes |
Calcified (1077); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Dyspnea (1816); Insufficient Information (4580)
| Date of Event |
08/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: additional manufacturer narrative: the subject device is not available for evaluation, as it remains implanted in the patient.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
It was reported that a patient with a 31mm 7300tfx mitral valve, implanted in the tricuspid position, underwent a valve-in-valve procedure after an implant duration of 8 years, 3 months due to stenosis.The tmvr was successfully performed with a 29mm 9755rsl valve.
Event or Problem Description
It was reported that a patient with a 31mm 7300tfx mitral valve, implanted in the tricuspid position, underwent a valve-in-valve procedure after an implant duration of 8 years, 3 months due to thickened/calcified leaflets, restricted flow, stenosis with mg 11mmhg, and mild to moderate central regurgitation.The patient presented with shortness of breath and fatigue.The tmvr was successfully performed with a 29mm 9755rsl valve.The patient was stable post-procedure and was discharged on pod #1.
Additional Manufacturer Narrative
H10: additional manufacturer narrative: updated sections: b5, b7, g3, g6, h2, h6 (clinical code, device code).
Additional Manufacturer Narrative
H10: additional manufacturer narrative: updated sections: d4 (expiration date), g3, g6, h2, h4, h6 (investigation findings, and investigation conclusions).Based on the information available, the device was intentionally used outside the way it was designed and intended.The performance, safety, efficacy, longevity, and durability of rings and bioprosthetic valves have not been determined when the product is used outside the scope of its intended use and/or its studied population.Svd is a logical and expected consequence of the chemical, mechanical, and immunological processes associated with bhv implantation.The common endpoint of all these factors is calcification and degradation.Svd is an acquired condition, intrinsic to bioprosthetic valves, characterized by deterioration of the leaflets or supporting structures, leading to thickening, calcification, tearing, or disruption of the prosthetic valve materials.These changes result in valvular dysfunction manifesting as stenosis and/or regurgitation with a consequent drop in hemodynamic efficacy of the valve.Despite the advancements in the heart valve industry, svd commonly begins 7- 8 years after implantation, with a considerably increased rate in patients with pertinent comorbidities and/or an implant duration of greater than 10 years.Prior investigations and extensive literature review have shown that svd is predominantly related to patient factors and implant duration rather than to manufacturing issues.Events related to device design, manufacturing, or use error tend to manifest at an earlier implant duration.The instructions for use (ifu) have been reviewed, and no inadequacies have been identified with regards to warnings, contraindications, and the directions/conditions for the successful use of the device.The reported type of event is included in the ifu.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, the most likely root cause is patient factors, including an implant duration of 7 or more years.